Journal of Differential Geometry

Homogeneity of Equifocal Submanifolds

Ulrich Christ


Equifocal submanifolds are an extension of the notion of isoparametric submanifolds in Euclidean spaces to symmetric spaces and consequently they share many of the properties well-known for their isoparametric relatives. An important step in understanding isoparametric submanifolds was Thorbergsson's proof of their homogeneity in codimension at least two which in particular solved the classification problem in this case. In this paper we prove the analogous result for equifocal submanifolds using the generalization of Thorbergsson's result to infinite dimensions due to Heintze and Liu.

Article information

J. Differential Geom., Volume 62, Number 1 (2002), 1-15.

First available in Project Euclid: 21 July 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Christ, Ulrich. Homogeneity of Equifocal Submanifolds. J. Differential Geom. 62 (2002), no. 1, 1--15. doi:10.4310/jdg/1090425526.

Export citation